Warning: include_once(/home/newfamou/public_html/wp-content/plugins/all-in-one-seo-pack/all_in_one_seo_pack.php) [function.include-once]: failed to open stream: Permission denied in /home/newfamou/public_html/wp-settings.php on line 166

Warning: include_once() [function.include]: Failed opening '/home/newfamou/public_html/wp-content/plugins/all-in-one-seo-pack/all_in_one_seo_pack.php' for inclusion (include_path='.:/usr/lib/php:/usr/local/lib/php') in /home/newfamou/public_html/wp-settings.php on line 166
Face - Tremor Information

Archive for 'Face'

Q&A: What causes muscle spasms in face?

Question by Jimmy: What causes muscle spasms in face?
I have been having spasms just above my right upper lip and have been seeing flashes of light in the corner of my eyes. Don’t know that they are connected but they are really annoying. Anyone else dealt with this or have any idea what causes this?

Best answer:

Answer by Joe
9 times out of 10 it is a physical manifestation of stress, if it persists you may wish to speak with an MD.

What do you think? Answer below!

Question by UnUs: Help with making my face and eyes look better?
I have more of a long face and my eyes resemble hound dog eyes(droopy). What hair style and make up style would help make it look prettier. What can I do to fix my eyes(I’m not talking surgery). Any suggestions?

Best answer:

Answer by toxik
maybe get some bangs & for your eyes I would avoid wearing too much eyeliner underneath the eye so it doesnt smear, focus on the top part of your eyes and wing them out a bit to make them appear more narrow… :)

answer mine…?

http://answers.yahoo.com/question/index;_ylt=AnzsKRofKKvt6VxC8Kd2w2Tsy6IX;_ylv=3?qid=20110920051826AAOYl9v

What do you think? Answer below!

Can you feel Restless Leg Syndrome in your face?

Question by Amari T: Can you feel Restless Leg Syndrome in your face?
I’m 23 and 6 months ago I was diagnosed with Restless Leg Syndrome. Like the condition suggest, I do indeed feel the tingling and muscle spasms in my legs and I also feel it in my arms, too. Here is my question though, is it possible to feel the RLS symptoms in your face too?

Best answer:

Answer by Dont know much
Of course that’s why it’s called restless face syndrome

What do you think? Answer below!

Question by marla s: What medicine for bi-polar can cause shaking hands and face?
My 17 year old takes lithium depakote abilify and seraquil for bi-polar. This has been the best combination ever. She is dong great happy and stable, However she gets terrible shaking in her hands when she tries to write or eat. I know that each one can cause tremors but I hate to start changing meds if she is doing well otherwise. She is however is very bothered by it. It is very noticable when she writes or eats. Does anybody have any suggestions?
how does cogentin work on side effects of shaking?

Best answer:

Answer by Doug S
I don’t know if this will help you at all, but I take Lithium bicarb, seroquel and cymbalta, and I get shakey a lot too, it really sucks when my legs are doing it and I have to go dow the stairs at work

What do you think? Answer below!

Question by Monkeyclaw95: I have a pins in needles feeling in my foot that travels up my leg and makes my face feel numb. Whats wrong?
I think I might have stepped on something and now I get the numbness and pins/needles feeling along with muscle spasms. I have Sherman’s lumbar disease in my spine. Also a few years ago I was badly electrocuted and every now and then my veins in my wrist will throb. Is something else wrong?

Best answer:

Answer by Inversion Guy
The pins and needles are probably caused by pinched nerves. Inversion therapy will decompress your spine and take the pressure off those nerves and give you a normal feeling back in your legs and feet. However, I would probably run it by your doctor first since you have an existing spinal condition. My guess is it would be safe and beneficial, but your doctor should probably give you the final OK.

What do you think? Answer below!

Question by Jackie S: Why is my left pinkie and ring finger tingly? Also my left side of my face is having muscle spasms.?
I am a 22 yr old female. I have had two strokes within the last year. For the last 4 days my pinkie and my ring finger on my left hand are tingly and numb. I have also been getting muscle spasm in my left eye and left side of my mouth and arm…Im afraid I had another stroke? Can’t go to the doctor, no insurance. Can someone help me?!

Best answer:

Answer by janettee_mccrary
Go to the emergency room. It is the law, they must help you regardless of if you can pay or not. Do NOT hang around on the internet-unless you get lucky and talk to a doctor, most of us don’t know what we are talking about unless we’ve been through it!

What do you think? Answer below!

Can falling on your face damage your neck?

Question by : Can falling on your face damage your neck?
I have been struggling with neck and back pain for many many years, the last few years it has turned into very painful muscle knots that do not go away. Years ago I flew through the air and the bottom of my chin smacked concrete quite hard. Could this be why my neck is messed up? When my chiropractor did xrays many years ago he said my neck was equivalent to someone who was in a bad car accident. Could this injury be why my neck is always in pain?

Best answer:

Answer by Mama Mia
Of course. I knew a neighbor of ours who was in her 30′s who simply turned over in bed in her sleep and broke her neck, The neck is a lot more fragile than people think. I would be looking for a good orthopedic surgeon though to see if there is anything that can be done now to relieve your pain. Surgery has advanced so much in the last few years..

What do you think? Answer below!

tremor
Invisigoth

I am seventeen years old. I have been taking adderall for about eleven years now. Recently, I have developed tremors, particularly in my ears, hands, and neck. What should I do about this? I also heard that adderall and other amphetamines are supposed to make your face age faster. Is this true?

Help with Anxiety

tremor
Jason W

I guess the above question kinda states everything I am asking about. However, it is almost 2 weeks off my ssri lexapro, but I still want to take precautionary measures. My doctor said that it is probably just temporary withdrawal from the effects, but its still a bit bothersome. Also, I have tapered off SSRI before and never had these effects. What should I do?
BTW when I am talking about the loss of conciousness thing I mean that it can happen before I am sleeping. It will last for like 2-3 seconds and its like the blood circulation has gone away. Tingling is just a numbness in the forehead and the face. Thank you
Yes I tapered off under a doctors care slowly. 15 mg from 5mg
Yeah I am talso getting tremors in the hands and feet, numbness. Sometimes even dizziness, guess it is just temporary.
Yeah I am talso getting tremors in the hands and feet, numbness. Sometimes even dizziness, guess it is just temporary.
Yeah I am talso getting tremors in the hands and feet, numbness. Sometimes even dizziness, guess it is just temporary.

Help with Angina

wud you observe the tremor movements of?

tremor
crowes m

the gluteus maximus as a 9 to 5 job minimum wage?jerks i mean perks included?meaning you had to face a bend over bare bum and watch for sudden spasms etc?

Angina Information

Get Adobe Flash player